# SDR DALA2023052204100

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 26,533 hours, 3,378 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3328 - ATO - AT 40KTS DUE WINDSHEAR WARNING. CORRECTIVE ACTION: ACTUAL WINDSHEAR ON THE FIELD. NO MAINTENANCE PERFORMED.
